Functional estimates and integral inequalities for the Fox–Wright function

Abstract

In this paper, our aim is to show some mean value inequalities for the Fox–Wright function. In order to prove our main results, we present some monotonicity, convexity and concavity properties for some classes of functions related to the Fox–Wright function, which are in fact equivalents to the corresponding Turán type inequalities for this function. As a direct consequences, it deduces some new results involving some special functions, such as the generalized hypergeometric function, the four parameters Wright function and three parameter Mittag–Leffler type function. At the end of this paper, several integrals inequalities associated to the Fox–Wright function are established. As applications, new functional inequalities (such as Turán-type inequalities) for the incomplete Fox–Wright and incomplete generalized hypergeometric functions are established.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Fox, Ch.: The asymptotic expansion of generalized hypergeometric functions. Proc. Lond. Math. Soc. S2–27(1), 389–400 (1928)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)

    Google Scholar 

  3. 3.

    Luchko, Yu., Gorenflo, R.: Scale-invariant solutions of a partial differential equation of fractional order. Fract. Calc. Appl. Anal. 1, 63–78 (1998)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Mathai, A.M., Saxena, R.K., Haubold, H.J.: The H-functions: Theory and applications. Springer, Berlin (2010)

    Google Scholar 

  5. 5.

    Mehrez, K.: New Integral representations for the Fox–Wright functions and its applications. J. Math. Anal. Appl. 468, 650–673 (2018)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Mehrez, K.: New properties for several classes of functions related to the Fox–Wright functions. J. Comput. Appl. Math. 362, 161–171 (2019)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Mehrez, K.: Redheffer type inequalities for the Fox–Wright function. Commun. Korean Math Soc. (2018)

  8. 8.

    Mehrez, K., Sitnik, S.M.: Functional inequalities for the Fox–Wright function. Ramanujan J. 50(2), 263–287 (2019)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Mitrinović, D.S.: Analytic Inequalities. Springer, Berlin (1970)

    Google Scholar 

  10. 10.

    Ponnusamy, S., Vuorinen, M.: Asymptotic expansions and inequalities for hypergeometric functions. Mathematika 44, 278–301 (1997)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Prabhakar, T.R.: A singular integral equation with a generalized Mittag–Leffler function in the kernel. Yokohama Math. J. 19, 7–15 (1971)

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Slater, L.J.: Generalised Hypergeometric Functions. Cambridge University Press, Cambridge (1966)

    Google Scholar 

  13. 13.

    Srivastava, H.M., Saxena, R.K., Parmar, R.K.: Some families of the incomplete H-functions and the incomplete \(\overline{H}\)-functions and associated integral transforms and operators of fractional calculus with applications. Russ. J. Math. Phys. 25(1), 116–138 (2018)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Wright, E.M.: The asymptotic expansion of the generalized hypergeometric function. J. Lond. Math. Soc. 10, 287–293 (1935)

    Google Scholar 

  15. 15.

    E.M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. Lond. Math. Soc. (Ser. 2) 46 (1940), 389–408

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Khaled Mehrez.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Mehrez, K. Functional estimates and integral inequalities for the Fox–Wright function. RACSAM 114, 157 (2020). https://doi.org/10.1007/s13398-020-00888-2

Download citation

Keywords

  • Fox–Wright function
  • Generalized hypergeometric function
  • Four parametric Wright function
  • Turán type inequalities
  • Inequalities
  • Integral

Mathematics Subject Classification

  • 30C45
  • 30D15
  • 33C10